RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Lobachevskii J. Math.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Lobachevskii J. Math., 2004, том 15, страницы 21–33 (Mi ljm104)  

A note on the rate of complete convergence for weighted sums of arrays of Banach space valued random elements

A. I. Volodina, R. Antoninib, T.-Ch. Huc

a University of Regina
b University of Pisa
c National Tsing Hua University, Department of Mathematics

Аннотация: We obtain complete convergence results for arrays of rowwise independent Banach space valued random elements. In the main result no assumptions are made concerning the geometry of the underlying Banach space. As corollaries we obtain results on complete convergence in stable type $p$ Banach spaces.

Ключевые слова: array of Banach space valued random elements, stable type $p$ Banach space, rowwise independence, weighted sums, complete convergence, rate of convergence, almost sure convergence, convergence in probability.

Полный текст: PDF файл (120 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:
Язык публикации: английский

Образец цитирования: A. I. Volodin, R. Antonini, T.-Ch. Hu, “A note on the rate of complete convergence for weighted sums of arrays of Banach space valued random elements”, Lobachevskii J. Math., 15 (2004), 21–33

Цитирование в формате AMSBIB
\RBibitem{VolAntHu04}
\by A.~I.~Volodin, R.~Antonini, T.-Ch.~Hu
\paper A~note on the rate of complete convergence for weighted sums of arrays of Banach space valued random elements
\jour Lobachevskii J. Math.
\yr 2004
\vol 15
\pages 21--33
\mathnet{http://mi.mathnet.ru/ljm104}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2120698}
\zmath{https://zbmath.org/?q=an:1058.60006}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/ljm104
  • http://mi.mathnet.ru/rus/ljm/v15/p21

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Lobachevskii Journal of Mathematics
    Просмотров:
    Эта страница:198
    Полный текст:62
    Литература:28
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020